Alert archive / Minnesota / Flash Flood Warnings in 2025

Flash Flood Warning 5, NWS Twin Cities, MN

July 23, 2025Benton County, Stearns County, Minnesota

NWS Twin Cities, MN issued this flash flood warning at Jul 23, 2025, 11:08 AM CDT for Benton County, Stearns County, Minnesota. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2025, 11:08 AM CDT (16:08 UTC)
Expired
Jul 23, 2025, 1:15 PM CDT
In force
2 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 113 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:10 AM CDTFLOODAlbany, MNVideo and photo received of urban street flooding in the city of Albany.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

812 
WGUS53 KMPX 231608
FFWMPX
MNC009-145-231815-
/O.NEW.KMPX.FF.W.0005.250723T1608Z-250723T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1108 AM CDT Wed Jul 23 2025

The National Weather Service in the Twin Cities has issued a

* Flash Flood Warning for...
  Western Benton County in central Minnesota...
  Northeastern Stearns County in central Minnesota...

* Until 115 PM CDT.

* At 1108 AM CDT, the public reported thunderstorms producing heavy 
  rain in around Albany, moving northeast at 35 mph. Between 3 and 4 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sartell, Sauk Rapids, Collegeville, Albany, Avon, Holdingford, 
  Rice, Farming, St Wendel, Opole, St. Stephen and St. Martin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4549 9465 4559 9480 4578 9440 4578 9427
      4579 9428 4579 9420 4562 9417

FLASH FLOOD...OBSERVED

$$

CTG
1 follow-up statement
367 
WGUS73 KMPX 231807
FFSMPX

Flash Flood Statement
National Weather Service Twin Cities/Chanhassen MN
107 PM CDT Wed Jul 23 2025

MNC009-145-231817-
/O.EXP.KMPX.FF.W.0005.000000T0000Z-250723T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MN-Stearns MN-
107 PM CDT Wed Jul 23 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 115 PM CDT THIS AFTERNOON FOR 
WESTERN BENTON AND NORTHEASTERN STEARNS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4549 9465 4559 9480 4578 9440 4578 9427
      4579 9428 4579 9420 4562 9417

$$

CTG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 5:50 AM CDT, 5 hours 18 minutes earlier. Its key messages:

  • Showers and storms possible today, mainly this afternoon and evening. A few strong to severe storms are possible.
  • Hot and humid with a Heat Advisory for eastern/southern MN and western WI.
  • Quiet weather on Friday before another warm-up and a return to daily storm chances over the weekend.
Area forecast discussion, Jul 23, 5:50 AM CDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
550 AM CDT Wed Jul 23 2025

.KEY MESSAGES...

- Showers and storms possible today, mainly this afternoon and
evening. A few strong to severe storms are possible.

- Hot and humid with a Heat Advisory for eastern/southern MN and
western WI.

- Quiet weather on Friday before another warm-up and a return to
daily storm chances over the weekend.

&&

.DISCUSSION...
Issued at 259 AM CDT Wed Jul 23 2025

Satellite imagery this morning shows an MCV moving northeast across
northeast Iowa into western Wisconsin which is expected to impact
the eastern counties in our CWA from roughly 6-8am. Meanwhile, there
is a line of weak convection stretching across portions of northern
Minnesota, with satellite showing some cool cloud tops over the
Arrowhead but the line itself remaining somewhat weak. This is
further reinforced by the lack of lightning except within the MCV,
as we remain capped in the lower levels of the atmosphere due to WAA
that proceeded our warm temperatures yesterday. Speaking of which,
another day of hot and humid weather is expected with high
temperatures in the upper 80s to low 90s alongside heat indices
reaching the mid 90s to low 100s, favoring southern and eastern
Minnesota and western Wisconsin. Cooler temperatures in the low 80s
and more comfortable indices are expected in western Minnesota away
from the lower level WAA and where cloud cover is expected to be
more prevalent throughout the day. We once again have will see a
significant amount of instability during the hottest part of the day
with MUCAPE exceeding 3000-4000 J/KG with enough bulk shear of 30-
40kts that any storm that manages to form has the potential to
become severe. Surface level winds will be weak out of the southeast
but veer quickly and strengthen in the mid levels, thus even if we
remain capped any storms that do manage to break the cap should be
able to produce a mesocyclone and maintain strength. Despite the
large CAPE values, PWATS exceeding 2-2.2 inches per RAP forecast
soundings could result in more of a warm core rain process to
overcome the storm dynamics, resulting in a localized flooding
threat as opposed to a severe weather threat. Much like Tuesday,
high resolution guidance fails to come to a consensus in regards to
timing and position of convection throughout the day, with different
resolutions regarding the MCV over Iowa as well as the line moving
through eastern North Dakota all affecting what will happen later
today. The best overall potential for stronger storms should be
where the instability is maximized, which is also where the hottest
temperatures and highest dew points are expected from southern MN to
western WI. Forcing remains an issue as with yesterday, as we rely
on shortwave energy on the northern edge of the ridge as well as
lower mid level WAA which failed to produce a significant round of
storms on Tuesday.

Any storms that manage to survive the evening should begin to form a
linear structure before moving through the region overnight into
Thursday along the cool front with dry conditions to follow for the
rest of Thursday and Friday before further storm chances arrive over
the weekend. Friday looks to be another potential top 10 weather day
with highs in the low to mid 80s under mostly sunny skies with winds
generally under 5mph. Ensemble guidance remains consistent in
building temperatures back into the upper 80s by Saturday and
possible 90s on Sunday before we cool down again by the middle of
next week. Due to the increase in temperatures and humidity, we will
once again be under the influence of airmass type thunderstorm
chances which roughly follow the climatological 30-40% chance for
rain on any given summer's day.

Today's interesting fact is also regarding how this summer has
progressed as far as thunderstorms so far, with MSP Airport over an
inch below normal since January 1st as far as precipitation goes,
meanwhile our office around 25 miles away in Chanhassen is 4 inches
over normal for this year to date. Just goes to show how summer
thunderstorms can behave with steep gradients over short
distances.&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1220 AM CDT Wed Jul 23 2025

Much like the previous discussion, this TAF period is filled
with uncertainty regarding timing and placement of storms due to
an unstable airmass that will be conducive to convective
development IF we end up seeing strong enough forcing. The way
this was handled for the 06z TAF period was generally a prob30
group for -TSRA during the window where potential begins, a
TEMPO to cover the most likely window, followed by another
prob30 for lingering convection afterwards. Guidance has
differed both in location and timing with little consensus due
to the type of airmass it is, thus confidence remains fairly low
overall that the exact timings will play out. Another wrench
thrown in is the potential for convection overnight, primarily
for MSP/RNH/EAU which could impact the placement of boundaries
to fire off further storms later in the period.

KMSP...A short window of -TSRA to start the period, otherwise we
are waiting until approximately 16z before further development
appears probable with the most likely period of TSRA being
21-00z. The issue is this timing window has been bouncing around
depending on which model run you look at with can give or take
two hours on either side. Soundings continue to support
potential for convective development by late morning and
continuing through the afternoon and into the evening/overnight.

/OUTLOOK FOR KMSP/
THU...VFR, chc MVFR/-TSRA. Wind NW 5-10 kts.
FRI...VFR. Wind SE 5 kts.
SAT...VFR. Wind S 5-10 kts.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 545 AM CDT Wed Jul 23 2025

Compared to the 06z TAF, there is marginally better confidence
in the timing and placement of storms throughout the period,
especially as it pertains to the cold front that will sweep from
northwest to southeast across the area from afternoon through
the evening. Ongoing -TSRA will be present near EAU for the
first couple hours of the TAF, with the remainder of locations
waiting until the late morning to early afternoon for discreet
storms popping up ahead of the cold front. Generally, the TEMPO
groups within each TAF are the most confident window where the
front will be passing through based on the overnight guidance,
with the prob30 after the TEMPO being for lingering showers and
weaker storms post FROPA. A few sites have a chance to see -TSRA
before the front arrives, primarily western and northern sites.
CIGS will become near MVFR as clouds increase ahead of the
front, becoming MVFR/IFR as the front passes alongside any
-TSRA. Winds will become light and variable behind the front,
 with CIGS remaining near MVFR until the end of or beyond the
 period.

KMSP...The HRRR wants to produce a few discreet storms beginning
around 15z through 18z, but keeps them west and north of the
terminal and north of Hennepin County as a whole. This is a
newer feature within the last few runs, so kept it out of the
TAF for now and focused on the more confident time window being
the TEMPO for the cold front.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind SE 5-10kts.
SAT...VFR. Wind S 5-10kts.
SUN...VFR, chc MVFR/-TSRA. Wind S 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from noon today to 8 PM CDT this evening for
     Anoka-Blue Earth-Brown-Carver-Dakota-Faribault-Freeborn-
     Goodhue-Hennepin-Le Sueur-Martin-Nicollet-Ramsey-Rice-
     Scott-Sibley-Steele-Waseca-Washington-Watonwan.
WI...Heat Advisory from noon today to 8 PM CDT this evening for
     Chippewa-Dunn-Eau Claire-Pepin-Pierce-St. Croix.

&&

DISCUSSION...TDH
AVIATION...TDH
Hazardous weather outlook, Jul 23, 3:17 AM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
317 AM CDT Wed Jul 23 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
240830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
317 AM CDT Wed Jul 23 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Hot and humid conditions are expected with heat indices in the
upper 90s to low 100s. See Heat Advisory for additional details.
There is a chance of thunderstorms, mainly this afternoon and
evening. Any storms that form have a chance to become strong or
severe.

Additional thunderstorms are expected overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Quiet weather resumes Thursday and Friday, with a warm up towards
the weekend.

Further daily chances for showers and thunderstorms resume on
Saturday and continue into next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 23, 8:53 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
853 AM CDT Wed Jul 23 2025

MNZ042-043-049>051-231415-
Morrison MN-Stearns MN-Todd MN-Benton MN-Sherburne MN-
853 AM CDT Wed Jul 23 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT BENTON...SOUTHERN
TODD...SOUTHWESTERN MORRISON...NORTHWESTERN SHERBURNE AND
NORTHEASTERN STEARNS COUNTIES UNTIL 915 AM CDT...

At 853 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles south of Lake Osakis to near
St. Cloud, or extending from 15 miles southeast of Alexandria to
near St. Cloud, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  St. Cloud, Little Falls, Sartell, Sauk Rapids, St. Anthony, Waite
  Park, St. Joseph, Sauk Centre, Melrose, Long Prairie,
  Collegeville, Foley, Albany, Avon, Royalton, Holdingford, Randall,
  Freeport, Upsala and Swanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4583 9514 4589 9514 4616 9464 4594 9418
      4565 9377 4544 9419 4565 9472 4577 9514
TIME...MOT...LOC 1352Z 227DEG 33KT 4578 9511 4578 9473 4568 9445
4554 9411

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 23, 9:26 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
926 AM CDT Wed Jul 23 2025

MNZ044-050-051-231500-
Benton MN-Sherburne MN-Mille Lacs MN-
926 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MILLE LACS...
SOUTHEASTERN BENTON AND NORTH CENTRAL SHERBURNE COUNTIES UNTIL 10 AM
CDT...

At 926 AM CDT, Doppler radar was tracking a strong thunderstorm near
Foley, or 15 miles east of St. Cloud, moving northeast at 30 mph.

HAZARD...Half inch size hail and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Princeton, Milaca, Foley, Foreston, Santiago, Glendorado, Pease,
  Oak Park, Ronneby and Princeton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4556 9393 4568 9401 4582 9377 4582 9376
      4588 9367 4563 9351 4558 9351 4549 9388
TIME...MOT...LOC 1426Z 244DEG 23KT 4560 9387

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Dunleavy
Special weather statement, Jul 23, 9:42 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
942 AM CDT Wed Jul 23 2025

MNZ049>051-231515-
Stearns MN-Benton MN-Sherburne MN-
942 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BENTON...
NORTHWESTERN SHERBURNE AND EAST CENTRAL STEARNS COUNTIES UNTIL 1015
AM CDT...

At 942 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Albany, or 18 miles west of St. Cloud, moving east at
40 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  St. Cloud, Sartell, Sauk Rapids, Waite Park, St. Joseph, Cold
  Spring, Collegeville, Albany, Rockville, Richmond, Avon, Farming,
  Luxemburg, Pleasant Lake and St Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4544 9463 4562 9461 4566 9405 4543 9406
TIME...MOT...LOC 1441Z 271DEG 35KT 4555 9454

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 23, 9:58 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
958 AM CDT Wed Jul 23 2025

MNZ044-045-052-053-231600-
Mille Lacs MN-Isanti MN-Chisago MN-Kanabec MN-
958 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ISANTI...SOUTHERN
KANABEC...SOUTHERN MILLE LACS AND NORTHWESTERN CHISAGO COUNTIES
UNTIL 11 AM CDT...

At 958 AM CDT, Doppler radar was tracking a strong thunderstorm near
Princeton, or 15 miles west of Cambridge, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Princeton, Mora, Rush City, Milaca, Brunswick, Foreston, Ogilvie,
  Grasston, Quamba, Bock, Stanchfield, Dalbo, Pease, Lewis Lake,
  Mora Airport, Grandy, Rum River State Forest, Rush City Airport
  and Chengwatana State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4556 9358 4581 9376 4582 9376 4603 9306
      4598 9306 4598 9314 4573 9314 4573 9285
      4572 9285 4572 9287 4570 9287 4569 9288
      4567 9288 4554 9351 4556 9351
TIME...MOT...LOC 1458Z 242DEG 23KT 4561 9353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 23, 10:05 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1005 AM CDT Wed Jul 23 2025

MNZ041-042-231545-
Douglas MN-Todd MN-
1005 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DOUGLAS AND
SOUTHWESTERN TODD COUNTIES UNTIL 1045 AM CDT...

At 1005 AM CDT, Doppler radar was tracking a strong thunderstorm
near Lake Osakis, or 8 miles east of Alexandria, moving east at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Long Prairie, Lake Osakis, Little Sauk, Round Prairie, Belle
  River, Nelson and Long Prairie Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4589 9530 4602 9524 4597 9477 4577 9486
      4577 9498
TIME...MOT...LOC 1505Z 287DEG 23KT 4594 9520

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 TO 55 MPH

Dunleavy
Special weather statement, Jul 23, 10:45 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1045 AM CDT Wed Jul 23 2025

MNZ042-043-049-231615-
Morrison MN-Stearns MN-Todd MN-
1045 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TODD...
SOUTHWESTERN MORRISON AND NORTH CENTRAL STEARNS COUNTIES UNTIL 1115
AM CDT...

At 1045 AM CDT, Doppler radar was tracking a strong thunderstorm
near Grey Eagle, or 25 miles southwest of Little Falls, moving east
at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  St. Anthony, Upsala, Grey Eagle, Round Prairie, Burtrum, Elmdale,
  North Shore, Pleasant Beach, St. Rosa, Birch Lakes State Forest
  and Long Prairie Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4577 9493 4592 9489 4589 9448 4568 9456
TIME...MOT...LOC 1545Z 284DEG 26KT 4584 9484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Dunleavy

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:31 PM CDTSpecial Weather StatementMPXPope6 hr
Jul 23, 8:53 AM CDTSpecial Weather StatementMPXBenton22 min
Jul 23, 9:26 AM CDTSpecial Weather StatementMPXBenton34 min
Jul 23, 9:42 AM CDTSpecial Weather StatementMPXStearns33 min
Jul 23, 9:58 AM CDTSpecial Weather StatementMPXKanabec62 min
Jul 23, 10:05 AM CDTSpecial Weather StatementMPXTodd40 min
Jul 23, 10:45 AM CDTSpecial Weather StatementMPXStearns30 min
Jul 23, 11:23 AM CDTSpecial Weather StatementMPXIsanti2 hr
Jul 23, 11:48 AM CDTSpecial Weather StatementMPXChippewa27 min
Jul 23, 12:49 PM CDTSpecial Weather StatementMPXBenton26 min
Jul 23, 12:52 PM CDTSpecial Weather StatementMPXWright83 min
Jul 23, 1:15 PM CDTFlash Flood WarningMPXAnoka, Hennepin60 min
Jul 23, 1:19 PM CDTSpecial Weather StatementMPXChisago3 hr
Jul 23, 1:48 PM CDTSpecial Weather StatementMPXRamsey87 min
Jul 23, 2:56 PM CDTSpecial Weather StatementMPXRice34 min

Nearby

Flash Flood Warnings in Minnesota, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.